Sh:495

Bib entry
@article{Sh:495,
 author = {Apter, Arthur W. and Shelah, Saharon},
 title = {{On the strong equality between supercompactness and strong compactness}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {349},
 number = {1},
 year = {1997},
 pages = {103--128},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-97-01531-6},
 mrclass = {03E35 (03E55)},
 mrnumber = {1333385},
 mrreviewer = {A. Kanamori},
 doi = {10.1090/S0002-9947-97-01531-6},
 note = {\href{https://arxiv.org/abs/math/9502232}{arXiv: math/9502232}},
 arxiv_number = {math/9502232}
}